# SDR USAA2011091300015

- Difficulty date: August 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: HF3012
- Condition: Saturated
- Location: Elevator
- Part time: 10,045 hours, 6,186 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TRAPPED  WATER LEFT ELEVATOR.  REPLACED LEFT ELEVATOR  DUE TO MULTIPLES REPORTS OF WATER TRAPPED IAW A319 AMM 27-34-00 & AMM 27-34-41.
